Certain Types of Linear Codes over the Finite Field of Order Twenty-Five

Authors

  • Emad Bakr Al-Zangana Department of Mathematics, College of Science, Mustansiriyah University, Baghdad, Iraq
  • Elaf Abdul Satar Shehab Department of Mathematics, College of Science, Mustansiriyah University, Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2021.62.11.22

Keywords:

Linear code, MDS, Projective space, Incidence matrix

Abstract

The aim of the paper is to compute projective maximum distance separable codes, -MDS of two and three dimensions with certain lengths and Hamming weight distribution from the arcs in the projective line and plane over the finite field of order twenty-five. Also, the linear codes generated by an incidence matrix of points and lines of  were studied over different finite fields.  

Downloads

Download data is not yet available.

Downloads

Published

2021-11-30

How to Cite

Al-Zangana, E. B. ., & Shehab, E. A. S. . (2021). Certain Types of Linear Codes over the Finite Field of Order Twenty-Five. Iraqi Journal of Science, 62(11), 4019–4031. https://doi.org/10.24996/ijs.2021.62.11.22

Issue

Section

Mathematics

Most read articles by the same author(s)